Journal of the Mathematical Society of Japan

On $D$ -dimensions of algebraic varieties

Shigeru IITAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 23, Number 2 (1971), 356-373.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1259849581

Digital Object Identifier
doi:10.2969/jmsj/02320356

Mathematical Reviews number (MathSciNet)
MR0285531

Zentralblatt MATH identifier
0212.53802

Subjects
Primary: 14.01

Citation

IITAKA, Shigeru. On $D$ -dimensions of algebraic varieties. J. Math. Soc. Japan 23 (1971), no. 2, 356--373. doi:10.2969/jmsj/02320356. http://projecteuclid.org/euclid.jmsj/1259849581.


Export citation